# SDR FDEA200903301104

- Difficulty date: March 30, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 59,587 hours, 10,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC70531
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, HOLE FOR OTBD FLAP VANE FITTING F ECENTRIC ADJUST RETAINER.  COMPLIED WITH EA 1-5750-128673.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 107.
